Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lastthingtotry

my face feels "sticky"

I'm on my 3rd day of treatment. I'm using the neutrogena bp, cetaphil wash and lotion. the only issue is that my face feels "sticky" most of the time. Is this normal? Of course I'd prefer sticky to my acne, so I'm gonna keep plugging away...but wanted to make sure I'm doing it right?

thx

Share this post


Link to post
Share on other sites
I'm on my 3rd day of treatment.  I'm using the neutrogena bp, cetaphil wash and lotion.  the only issue is that my face feels "sticky" most of the time.  Is this normal?  Of course I'd prefer sticky to my acne, so I'm gonna keep plugging away...but wanted to make sure I'm doing it right?

thx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×